Research Repository

Optimal partitioning method for stability analysis of continuous/discrete delay systems

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Yang, G-H (2015) Optimal partitioning method for stability analysis of continuous/discrete delay systems. International Journal of Robust and Nonlinear Control, 25 (4). 559 - 574. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: delays; control; time-delay systems; Lyapunov functional; linear matrix inequalities; inequality; algorithms
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 01:43
Last Modified: 17 Jan 2018 01:43
URI: http://vuir.vu.edu.au/id/eprint/35381
DOI: https://doi.org/10.1002/rnc.3106
ePrint Statistics: View download statistics for this item
Citations in Scopus: 65 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar